# SDR FDEA201304100762

- Difficulty date: April 10, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N513137
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 24.75 CORRODED AND DAMAGE TO CROWN AT BS 365.25 - 418.  SEAT TRACK R & R WITH NEW FABRICATED IAW DWG 141N5131, SHT 2, REV A AND INSTALLED IAW DWG 141N5130, SHT 1 REV F.  MAJOR REPAIR.
